Skip to content

Cooling schedules for optimal annealing

Hajek, B. (1988). Cooling schedules for optimal annealing. Mathematics of Operations Research, 13(2), 311-329.

Type
Journal article
Intellectual base
Primary research
Year
1988
Volume
13
Issue
2
Pages
311-329
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/moor.13.2.311matched
Cited from
operations_research

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fc802aab0a70 · see in the full table